Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)62-63
Number of pages2
JournalFunctional Analysis and its Applications
Volume23
Publication statusPublished - 1989

Cite this

@article{93cdae1f099b4b33a6ab22b00518f8d0,
title = "Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter",
author = "Sergei Kuksin",
year = "1989",
language = "English",
volume = "23",
pages = "62--63",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer",

}

Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter. / Kuksin, Sergei.

In: Functional Analysis and its Applications, Vol. 23, 1989, p. 62-63.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Conservative perturbations of infinite-dimensional linear systems depending on a vector parameter

AU - Kuksin, Sergei

PY - 1989

Y1 - 1989

M3 - Article

VL - 23

SP - 62

EP - 63

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

ER -